# SDR IPXA12M73257

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF WITH GEAR SELECTED UP, LEFT MAIN GEAR INDICATED RED, SECONDARY LEFT GEAR INDICATED RED.  PERFORMED QRH PROCEDURE AND SELECTED GEAR DOWN.  GEAR HANDLE WOULD NOT MOVE TO UP POSITION WITH GEAR HANDLE REMAINING IN THE DOWN POSITION 4 GREEN (MAIN) LIGHTS INDICATED.  NORMAL LANDING PERFORMED.
